# SDR SWIA201334113

- Difficulty date: July 8, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,667 hours, 17,403 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON, UPPER LE IS CHAFED IN SEVERAL PLACES.  C-CHECK BLENDED OUT CHAFES IN LT AILERON LE IAW REO.
